Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS
   
Mobile Device Pairing
Green Open Access
Journal of the American Mathematical Society
Journal of the American Mathematical Society
ISSN 1088-6834(online) ISSN 0894-0347(print)

 

Geometric control in the presence of a black box


Authors: Nicolas Burq and Maciej Zworski
Translated by:
Journal: J. Amer. Math. Soc. 17 (2004), 443-471
MSC (2000): Primary 35B37, 35P20, 81Q20
Published electronically: February 3, 2004
MathSciNet review: 2051618
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: We apply the ``black box scattering'' point of view to problems in control theory for the Schrödinger equation and in high energy eigenvalue scarring. We show how resolvent bounds with origins in scattering theory, combined with semi-classical propagation, give quantitative control estimates. We also show how they imply control for time dependent problems.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Journal of the American Mathematical Society with MSC (2000): 35B37, 35P20, 81Q20

Retrieve articles in all journals with MSC (2000): 35B37, 35P20, 81Q20


Additional Information

Nicolas Burq
Affiliation: Université Paris Sud, Mathématiques, Bât 425, 91405 Orsay Cedex, France
Email: Nicolas.burq@math.u-psud.fr

Maciej Zworski
Affiliation: Mathematics Department, University of California, Evans Hall, Berkeley, California 94720
Email: zworski@math.berkeley.edu

DOI: http://dx.doi.org/10.1090/S0894-0347-04-00452-7
PII: S 0894-0347(04)00452-7
Received by editor(s): May 14, 2003
Published electronically: February 3, 2004
Article copyright: © Copyright 2004 American Mathematical Society